# SDR TWAA9804003

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 350-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, STRINGER 28R WAS CORRODED FS 350 TO FS 360.  REMOVED CORROSION PER SRM 51-10-6 AND REPLACED STRINGER PER 51-10-1.  (M)
